[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.171.35. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
July 1998

Myopathic Syndrome Associated With Long-term Recombinant Interferon Alfa Treatment in 4 Patients With Skin Disorders

Arch Dermatol. 1998;134(7):880-881. doi:

Interferon alfa (IFN-α) was recently introduced for the treatment of cutaneous malignancies, benign tumors, and immunological disorders, and it has definitely broadened our therapeutic spectrum. Its adverse effects have been classified into acute, subacute, and chronic reactions. Acute reactions, such as fever and flulike symptoms, are usually self-limiting, while chronic neurologic and psychiatric disorders may cause significant morbidity.1 Herein we describe 4 female patients who developed persistent myopathic symptoms during prolonged recombinant interferon alfa (rIFN-α) therapy.

First Page Preview View Large
First page PDF preview
First page PDF preview
×